Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 62, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 7, 2023, 7:56 PM EDT for Lewis County, New York. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 7:56 PM EDT (23:56 UTC)
- Expired
- Aug 7, 2023, 9:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 25 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 8:10 PM EDT | TSTM WND DMG | 1 Nnw Turin, NY | Tree in roof. |
| Aug 7, 8:12 PM EDT | TSTM WND DMG | 1 Nnw Turin, NY | Significant damage to business on State Route 26 north of Turin. Sheriffs Department is on scene. |
| Aug 7, 8:14 PM EDT | TORNADO | 1 Nnw Turin, NY | End of tornadic damage on the north side of Turin. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.9 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
523
WUUS51 KBUF 072356
SVRBUF
NYC049-080100-
/O.NEW.KBUF.SV.W.0062.230807T2356Z-230808T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
756 PM EDT Mon Aug 7 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southern Lewis County in central New York...
* Until 900 PM EDT.
* At 755 PM EDT, an area of severe thunderstorms was located from
Highmarket to Osceola, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lowville, Whetstone Gulf State Park, Highmarket, Watson,
Martinsburg, Lyonsdale, Greig, Port Leyden, Lyons Falls, and
Constableville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4342 7553 4347 7575 4365 7575 4394 7515
4361 7511
TIME...MOT...LOC 2355Z 212DEG 25KT 4355 7549
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JJR2 follow-up statements
229
WWUS51 KBUF 080029
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
829 PM EDT Mon Aug 7 2023
NYC049-080100-
/O.CON.KBUF.SV.W.0062.000000T0000Z-230808T0100Z/
Lewis NY-
829 PM EDT Mon Aug 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN LEWIS COUNTY...
At 825 PM EDT, a severe thunderstorm was located near Whetstone Gulf
State Park, or 15 miles north of Boonville, moving northeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Whetstone Gulf State Park, Highmarket, Watson, Martinsburg,
Lyonsdale, Greig, Port Leyden, Lyons Falls, Constableville, and
Turin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a tornado! A tornado warning is in effect for a
portion of this warned area.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4342 7553 4345 7566 4376 7551 4394 7515
4361 7511
TIME...MOT...LOC 0025Z 233DEG 26KT 4371 7536
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Thomas710
WWUS51 KBUF 080059
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
859 PM EDT Mon Aug 7 2023
NYC049-080108-
/O.EXP.KBUF.SV.W.0062.000000T0000Z-230808T0100Z/
Lewis NY-
859 PM EDT Mon Aug 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY WILL
EXPIRE AT 900 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this line of thunderstorms for the
next hour.
LAT...LON 4342 7553 4345 7566 4376 7551 4394 7515
4361 7511
TIME...MOT...LOC 0058Z 223DEG 21KT 4378 7517
$$
ThomasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:37 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 7, 5:37 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
537 PM EDT Mon Aug 7 2023
.SYNOPSIS...
Low pressure over southern Ontario will cross the Ottawa Valley
tonight bringing showers and thunderstorms to the region. The
strongest storms will be this evening, mainly from the Finger Lakes
to the North Country. Additional showers and some storms will be
possible later tonight through Tuesday as the low pressure system
slowly moves through the region. Showers will then taper off from
west to east by Tuesday night as the low moves off into New England.
High pressure builds in Wednesday with a brief return to quiet dry
weather.
&&
.NEAR TERM /THROUGH TUESDAY/...
Regional radar shows MCV has lifted off shoreline of Orleans county.
Western NY is seeing scattered lighter showers in a developing SW/W
cyclonic flow. Eastern fringes of MCV remains active with strong to
severe storms crossing the Finger Lakes east-northeast across the
North Country where instability is maximized. Forward
propagation of the line of storms over Finger Lakes suggests
that the severe threat (main hazard is damaging wind gusts) will
be mostly out of our forecast area shortly after 8 pm. PWAT
values remain 1.75 to 2.00 inches, but thus far have seen no
bigger hydro issues as storms have not been slow moving and have
also not shown tendencies of backbuilding or repeating over similar
areas. Primary risk of any hydro issues into this evening where
be
Tonight...showers and storms will continue to be possible by late
evening but will fade in coverage and severity. As the low slowly
churns east showers will fill back in across western NY late under
WNW cyclonic flow as we head into Tuesday. Otherwise...a muggy night
is expected with lows in the mid to upper 60s.
Tuesday, showers will increase with daytime heating and the axis of
the trough crossing the area during the morning and afternoon.
Moisture values will decrease through the day, so any showers that
continue into the afternoon should be on the lighter side.
Temperatures on Tuesday will be in the low to mid 70s, with a few
mid to upper 60s possible for the higher terrain.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Low pressure centered over New England Tuesday night will pull east,
supporting wrap around moisture to linger across the North Country
and Saint Lawrence Valley. With the low pulling northeast of the
area, the lingering showers across the North Country will gradually
come to end throughout the night.
Surface high pressure over the southeastern United States will
expand its ridge across the area Wednesday and provide a break in
the wet weather.
The next upper level low will dive southeast across the Ontario
province Wednesday night and begin to pull northeast across the
Quebec province Thursday night. The passage of this upper level
feature will support a surface low to closely follow in its path.
However, its attendant cold front will pull east across the area
Thursday and Thursday night supporting another round of showers and
afternoon thunderstorms. Rainfall with some of these showers and
storms may be moderate to heavy at times as PWAT values are trending
between 1.50 and 1.75 inches. Guidance continues to support a
secondary surface low and potent shortwave to track south of the
area and along the front, increasing the rainfall amounts across the
Southern Tier. Showers will then taper off from west to east behind
the passing of the front Thursday night.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Subtle upper level ridging Friday will support high pressure to
slide east across the Great Lakes and therefore provide a dry day
Friday and into Friday night.
The next upper level trough will slide across the Great Lakes Friday
night through Saturday, supporting a surface low and frontal
boundary to track across New York State and therefore expect showers
and diurnal thunderstorms Saturday. Showers will continue Sunday as
a cold front finishes crossing the ares.
As the low pulls northeast Monday, showers will taper off though
with the upper level troughing and cooler temperatures aloft some
diurnally driven showers and thunderstorms can not be ruled out.
Otherwise, temperatures throughout the end of the week and into the
start of the new work week will range within a few degrees of normal.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
MVFR conditions with lighter showers over western NY into this
evening. Strong storms through 23z-01z impacting southeast Lake
Ontario region across the North Country. ART will be the main
terminal that sees thunderstorms during this time. IFR/LIFR
restrictions in heavier showers or storms.
Later tonight...showers and some thunderstorms will continue with
MVFR to IFR/LIFR CIGS across the higher terrain of the S.Tier and
east of Lake Ontario.
Tuesday, mainly MVFR/IFR conditions expected, with showers can be
expected especially over the higher spots. Some improvements later
in the day.
Outlook...
Tuesday night...MVFR to VFR with showers ending.
Wednesday...VFR.
Thursday...VFR/MVFR with scattered showers and thunderstorms.
Friday...VFR.
Saturday...VFR/MVFR with showers possible
&&
.MARINE...
Variable winds 10-20 knots this evening. Some of the storms over
eastern Lake Ontario may produce strong gusty winds, which could
result in localized higher wave action.
Otherwise, winds will increase through the night and remain elevated
through Tuesday night as a wave of low pressure moves by the lakes.
Have issued a small craft advisory for strengthening WNW winds on
Lake Erie later tonight through Tuesday. Additional SCAs will likely
be needed for Lake Ontario on Tuesday into Tuesday night. Dangerous
swimming conditions that start later tonight on east end of Lake
Erie will expand over most of the beaches on Lake Erie and Lake
Ontario Tuesday into Tuesday night.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement from midnight EDT tonight through
Tuesday evening for NYZ019.
MARINE...Small Craft Advisory from midnight tonight to 8 PM EDT Tuesday
for LEZ040-041.
&&
SYNOPSIS...AR/JLA
NEAR TERM...AR/JLA/SW
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...AR/JLA/SW
MARINE...AR/JLAHazardous weather outlook, Aug 7, 5:10 AM EDT, 14 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 510 AM EDT Mon Aug 7 2023 NYZ008-010>014-020-021-080915- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 510 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Showers and thunderstorms are possible today and tonight. Some of these storms could produce strong gusty winds, large hail, and heavy rainfall...with possible localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather not expected at this time... .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-080915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 510 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. Showers and thunderstorms are possible today through tonight. Some of these storms could produce strong gusty winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time... .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ085-080915- Southern Erie- 510 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Showers and thunderstorms are possible today and tonight. Some of these storms could produce strong gusty winds, large hail, and heavy rainfall...with possible localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Winds will strengthen behind the passing low pressure Tuesday which will produce dangerous swim conditions through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>007-080915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- 510 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Showers and thunderstorms are possible today through Tuesday. Some of these storms could produce strong gusty winds, large hail, and heavy rainfall...with possible localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Winds will strengthen behind the passing low pressure Tuesday which will produce dangerous swim conditions through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-080915- Chautauqua- 510 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Showers and thunderstorms are possible today through Tuesday. Some of these storms could produce strong gusty winds, large hail, and heavy rainfall...with possible localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Winds will strengthen behind the passing low pressure Tuesday which will produce dangerous swim conditions through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Aug 7, 5:14 PM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
514 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Gst 1 NNE Sodus Point 43.28N 76.99W
08/07/2023 M40 MPH LOZ043 NY Buoy
&&
EAJSpecial weather statement, Aug 7, 5:18 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Buffalo NY
518 PM EDT Mon Aug 7 2023
NYZ007-072200-
Jefferson NY-
518 PM EDT Mon Aug 7 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JEFFERSON COUNTY
THROUGH 600 PM EDT...
At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Redwood to 10 miles southwest of Cedar
Point State Park. Movement was north at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clayton, Wellesley Island State Park, Cedar Point State Park,
Redwood, Kring Point State Park, Alexandria Bay, Theresa, Cape
Vincent, Three Mile Bay, Millen Bay, Grindstone, Fishers Landing, La
Fargeville, Plessis, and Depauville.
This includes Interstate 81 between exits 49 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4440 7583 4439 7584 4432 7569 4417 7575
4403 7636 4405 7641 4410 7643 4414 7635
4420 7631 4422 7619 4424 7617 4428 7616
4430 7610 4434 7604 4435 7595 4440 7586
TIME...MOT...LOC 2117Z 193DEG 22KT 4428 7584 4410 7635
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WelchSpecial weather statement, Aug 7, 5:26 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
526 PM EDT Mon Aug 7 2023
NYZ007-008-072215-
Jefferson NY-Lewis NY-
526 PM EDT Mon Aug 7 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFFERSON AND
NORTHWESTERN LEWIS COUNTIES THROUGH 615 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barnes Corners, or 12 miles southeast of Watertown, moving northeast
at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Fort Drum, Carthage, West Carthage, Herrings, Barnes
Corners, Denmark, Black River, Rodman, Copenhagen, Evans Mills,
Castorland, Deferiet, Worth, Calcium, East Rodman, Bellwood, Rector,
Rutland Center, and Great Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4369 7573 4380 7601 4416 7575 4397 7529
TIME...MOT...LOC 2126Z 217DEG 21KT 4382 7577
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WelchLocal storm report, Aug 7, 6:06 PM EDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
606 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Tstm Wnd Dmg 3 N Newark 43.09N 77.09W
08/07/2023 Wayne NY 911 Call Center
Trees and wires down.
0512 PM Tstm Wnd Dmg Newark 43.05N 77.10W
08/07/2023 Wayne NY 911 Call Center
Trees and wires down.
0520 PM Tstm Wnd Dmg Lyons 43.06N 76.99W
08/07/2023 Wayne NY 911 Call Center
Trees and wires down.
&&Local storm report, Aug 7, 6:15 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
615 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM Tstm Wnd Dmg Macedon 43.07N 77.30W
08/07/2023 Wayne NY 911 Call Center
Trees and wires down.
0342 PM Tstm Wnd Dmg Williamson 43.23N 77.19W
08/07/2023 Wayne NY 911 Call Center
Trees and wires down.
&&Local storm report, Aug 7, 7:49 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
749 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tstm Wnd Dmg Constantia 43.26N 76.00W
08/07/2023 Oswego NY 911 Call Center
Trees and wires down.
&&
EAJThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:12 PM EDT | Special Weather Statement | BUF | Genesee, Niagara | 63 min |
| Aug 7, 4:37 AM EDT | Small Craft Advisory | BUF | 41 hr | |
| Aug 7, 1:42 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Wyoming | 33 min |
| Aug 7, 2:12 PM EDT | Special Marine Warning | BUF | 93 min | |
| Aug 7, 2:13 PM EDT | Special Weather Statement | BUF | Niagara, Orleans | 47 min |
| Aug 7, 2:37 PM EDT | Special Marine Warning | BUF | 53 min | |
| Aug 7, 2:39 PM EDT | Special Weather Statement | BUF | Monroe, Wayne | 51 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | BUF | Niagara, Orleans | 34 min |
| Aug 7, 3:16 PM EDT | Special Weather Statement | BUF | Oswego | 44 min |
| Aug 7, 3:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 7, 3:59 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 46 min |
| Aug 7, 4:07 PM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 30 hr |
| Aug 7, 4:19 PM EDT | Special Marine Warning | BUF | 41 min | |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 39 min |
| Aug 7, 4:45 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 45 min |
| Aug 7, 4:49 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 26 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 62 min |
| Aug 7, 5:04 PM EDT | Special Marine Warning | BUF | 56 min | |
| Aug 7, 5:18 PM EDT | Special Weather Statement | BUF | Jefferson | 42 min |
| Aug 7, 5:26 PM EDT | Special Weather Statement | BUF | Lewis | 49 min |
| Aug 7, 5:35 PM EDT | Special Marine Warning | BUF | 55 min | |
| Aug 7, 5:59 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 61 min |
| Aug 7, 6:19 PM EDT | Tornado Warning | BUF | Jefferson, Lewis | 25 min |
| Aug 7, 6:51 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 54 min |
| Aug 7, 6:57 PM EDT | Tornado Warning | BUF | Jefferson, Lewis, Oswego | 33 min |
| Aug 7, 7:29 PM EDT | Tornado Warning | BUF | Lewis | 23 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.